# SDR ASAA9580073

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Portable
- Part number: 1001191
- Condition: Defective
- Location: Cabin
- Part time: 11,552 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE FORWARD PORTABLE EMERGENCY LIGHT WAS FOUND INOPERATIVE.  REPLACED THE LIGHT ASSEMBLY AND OPERATED NORMALLY.  (W)
